# SDR 07FDEA00155

- Difficulty date: January 24, 2007
- Submitted: January 26, 2007
- Operation: Air carrier
- Aircraft: N219FE
- Make and model: Boeing 727233
- Aircraft serial: 21102
- Aircraft time: 54,431 hours, 30,381 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PIT 3" FWD OF STA 600, STR 27L EXFOLIATED REPAIRED STR 27L AT STA 600 IAW SRM 53-10-3 PG4 FIG1 SHEET 2,TABLE I.
